Alert archive / Pennsylvania / Winter Storm Warnings in 2019

Winter Storm Warning 6, NWS Cleveland, OH

December 14, 2019Erie County, Pennsylvania

NWS Cleveland, OH issued this winter storm warning at Dec 14, 2019, 10:52 AM EST for Erie County, Pennsylvania. It took effect at Dec 14, 2019, 11:00 AM EST. It was in force for 17 hr. 8 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 14, 2019, 10:52 AM EST (15:52 UTC)
In effect from
Dec 14, 2019, 11:00 AM EST
Expired
Dec 15, 2019, 4:10 AM EST
In force
17 hr
Issued by
NWS Cleveland, OH

County Erie County, PA

The radar

The Buffalo radar (KBUF), 145 km from the middle of the area, began a volume at 15:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 14, 4:52 PM ESTSNOW 23 Nw Elgin, PA12-HOUR SNOWFALL.
Dec 14, 5:40 PM ESTSNOW 22 Nw Edinboro, PA12-HOUR SNOWFALL.
Dec 14, 6:00 PM ESTSNOW 3Wattsburg, PA12-HOUR SNOWFALL.
Dec 14, 6:15 PM ESTSNOW 64 Se Harborcreek, PA12-HOUR SNOWFALL.
Dec 14, 7:00 PM ESTSNOW 34 S Wesleyville, PA12-HOUR SNOWFALL.
Dec 14, 7:14 PM ESTSNOW 2.42 Ese North East, PA12-HOUR SNOWFALL.
Dec 14, 8:02 PM ESTSNOW 2.52 E Edinboro, PA12-HOUR SNOWFALL.
Dec 14, 10:20 PM ESTSNOW 63 Se North East, PA12-HOUR SNOWFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 3.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2019-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2019-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
523 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
324 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

562 
WWUS41 KCLE 141552
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
1052 AM EST Sat Dec 14 2019

...Low Pressure to Bring Snow...

.Low pressure will move northeast along the Appalachian Mountains
and deepen this afternoon east of the area. As the storm system
deepens, cold air will wrap around from the north and change
precipitation from rain to snow over the next few hours. A period
of moderate to heavy snow will occur during the afternoon and 
early tonight, followed by lake effect snow tonight through late 
Sunday morning.

PAZ002-150000-
/O.UPG.KCLE.WW.Y.0031.191214T1700Z-191215T1200Z/
/O.NEW.KCLE.WS.W.0006.191214T1600Z-191215T1800Z/
Southern Erie-
Including the city of Edinboro
1052 AM EST Sat Dec 14 2019

...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST SUNDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 5 to 9 
  inches. Winds gusting as high as 35 mph.

* WHERE...Southern Erie county.

* WHEN...Until 1 PM EST Sunday.

* IMPACTS...Travel could be very difficult. Gusty winds can cause
  blowing snow and significantly reduce visibility.

* ADDITIONAL DETAILS...The bulk of the snow is expected to fall
  this afternoon into early tonight. The highest snow amounts 
  will occur in the higher elevations. Due to the gusty winds, 
  blowing and drifting of the snow is expected later tonight as 
  temperatures drop into the upper 20s. Lake effect snow will 
  develop tonight as low pressure moves northeast of the area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission strongly encourage motorists to heed all
travel restrictions and delay unnecessary travel. Visit
www.511pa.com for the latest travel, roadway, and traffic
conditions.

&&

$$

PAZ001-003-150000-
/O.NEW.KCLE.WW.Y.0032.191214T1600Z-191215T1800Z/
Northern Erie-Crawford-
Including the cities of Erie and Meadville
1052 AM EST Sat Dec 14 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST SUNDAY...

* WHAT...Snow expected. Total snow accumulations of 2 to 6 inches.
  Winds gusting as high as 40 mph for northern Erie county.

* WHERE...Northern Erie and Crawford counties.

* WHEN...Until 1 PM EST Sunday.

* IMPACTS...Plan on slippery road conditions. Gusty winds can
  cause blowing snow and significantly reduce visibility.

* ADDITIONAL DETAILS...The bulk of the snow is expected to fall
  this afternoon into early tonight. The highest snow amounts 
  will occur in the higher elevations. Due to the gusty winds, 
  blowing and drifting of the snow is expected later tonight as 
  temperatures drop into the upper 20s. Lake effect snow will 
  develop tonight as low pressure moves northeast of the area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission remind motorists to adjust speeds based on
driving conditions as winter weather impacts Pennsylvania
roadways. Visit www.511pa.com for the latest travel, roadway, and
traffic conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
4 follow-up statements
126 
WWUS41 KCLE 142110
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
410 PM EST Sat Dec 14 2019

...Low Pressure to Bring Snow...

.Periods of moderate to heavy snow will continue early tonight as
deep low pressure moves off to the northeast. Lake effect snow 
is expected to develop tonight and continue through early Sunday
afternoon. The highest snow amounts will occur in the higher 
elevations.

PAZ002-150515-
/O.CON.KCLE.WS.W.0006.000000T0000Z-191215T1800Z/
Southern Erie-
Including the city of Edinboro
410 PM EST Sat Dec 14 2019

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY...

* WHAT...Heavy snow occurring. Additional snow accumulations of 
  3 to 5 inches.

* WHERE...Southern Erie county.

* WHEN...Until 1 PM EST Sunday.

* IMPACTS...Travel could be very difficult. Gusty winds can 
  cause blowing snow and significantly reduce visibility.

* ADDITIONAL DETAILS...The highest snow amounts will occur in the
  higher elevations. Due to the gusty winds, blowing and drifting
  of the snow is expected later tonight as temperatures drop into
  the upper 20s. Lake effect snow is expected to develop tonight 
  and continue through early Sunday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission strongly encourage motorists to heed all
travel restrictions and delay unnecessary travel. Visit
www.511pa.com for the latest travel, roadway, and traffic
conditions.

&&

$$

PAZ001-003-150515-
/O.CON.KCLE.WW.Y.0032.000000T0000Z-191215T1800Z/
Northern Erie-Crawford-
Including the cities of Erie and Meadville
410 PM EST Sat Dec 14 2019

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
SUNDAY...

* WHAT...Snow occurring. Additional snow accumulations of 2 to 4
  inches. Winds gusting as high as 35 mph in northern Erie county.

* WHERE...Northern Erie and Crawford counties.

* WHEN...Until 1 PM EST Sunday.

* IMPACTS...Plan on slippery road conditions. Gusty winds can 
  cause blowing snow and significantly reduce visibility.

* ADDITIONAL DETAILS...The highest snow amounts will occur in the
  higher elevations. Due to the gusty winds, blowing and drifting
  of the snow is expected later tonight as temperatures drop into
  the upper 20s. Lake effect snow is expected to develop tonight 
  and continue through early Sunday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission remind motorists to adjust speeds based on
driving conditions as winter weather impacts Pennsylvania
roadways. Visit www.511pa.com for the latest travel, roadway, and
traffic conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
985 
WWUS41 KCLE 150145
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
845 PM EST Sat Dec 14 2019

.Light rain and snow this evening will transition to mainly 
drizzle and freezing drizzle overnight, mixing with snow at times 
overnight. Precipitation will transition back to all snow Sunday 
morning as colder air moves over the lake and into the area.

PAZ002-150945-
/O.CON.KCLE.WS.W.0006.000000T0000Z-191215T1800Z/
Southern Erie-
Including the city of Edinboro
845 PM EST Sat Dec 14 2019

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY...

* WHAT...Mixed precipitation is expected overnight with a change 
  back to mainly snow for Sunday. An overnight glaze of ice is 
  possible. Additional snow accumulations of 1 to locally 3 inches
  mainly Sunday morning.

* WHERE...Southern Erie county.

* WHEN...Until 1 PM EST Sunday.

* IMPACTS...Plan on slippery road conditions.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission strongly encourage motorists to heed all
travel restrictions and delay unnecessary travel. Visit
www.511pa.com for the latest travel, roadway, and traffic
conditions.

&&

$$

PAZ001-003-150945-
/O.CON.KCLE.WW.Y.0032.000000T0000Z-191215T1800Z/
Northern Erie-Crawford-
Including the cities of Erie and Meadville
845 PM EST Sat Dec 14 2019

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
SUNDAY...

* WHAT...Mixed precipitation is expected overnight with a change 
  back to mainly snow for Sunday. An overnight glaze of ice is 
  possible. Additional snow accumulations of 1 to 2 inches mainly 
  Sunday morning.

* WHERE...Northern Erie and Crawford counties.

* WHEN...Until 1 PM EST Sunday.

* IMPACTS...Plan on slippery road conditions.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission remind motorists to adjust speeds based on
driving conditions as winter weather impacts Pennsylvania
roadways. Visit www.511pa.com for the latest travel, roadway, and
traffic conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
663 
WWUS41 KCLE 150907
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
407 AM EST Sun Dec 15 2019

.Light rain and snow this evening will transition to mainly
drizzle and freezing drizzle overnight, mixing with snow at times
overnight. Precipitation will transition back to all snow Sunday
morning as colder air moves over the lake and into the area.

PAZ002-151715-
/O.EXT.KCLE.WS.W.0006.000000T0000Z-191215T2100Z/
Southern Erie-
Including the city of Edinboro
407 AM EST Sun Dec 15 2019

...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...Heavy snow occurring. Additional snow accumulations of 
  up to two inches. Winds gusting as high as 35 mph.

* WHERE...Southern Erie county.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission strongly encourage motorists to heed all
travel restrictions and delay unnecessary travel. Visit
www.511pa.com for the latest travel, roadway, and traffic
conditions.

&&

$$

PAZ001-003-151715-
/O.EXT.KCLE.WW.Y.0032.000000T0000Z-191215T2100Z/
Northern Erie-Crawford-
Including the cities of Erie and Meadville
407 AM EST Sun Dec 15 2019

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...Snow occurring. Additional snow accumulations of up to 
  two inches. Winds gusting as high as 35 mph.

* WHERE...Northern Erie and Crawford counties.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission remind motorists to adjust speeds based on
driving conditions as winter weather impacts Pennsylvania
roadways. Visit www.511pa.com for the latest travel, roadway, and
traffic conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
470 
WWUS41 KCLE 150910
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
410 AM EST Sun Dec 15 2019

.

PAZ002-151015-
/O.CAN.KCLE.WS.W.0006.000000T0000Z-191215T2100Z/
Southern Erie-
Including the city of Edinboro
410 AM EST Sun Dec 15 2019

...WINTER STORM WARNING IS CANCELLED...

Additional light snowfall may be possible today from scattered
lake effect snow showers across the primary Snowbelt areas.

$$

PAZ001-003-151015-
/O.CAN.KCLE.WW.Y.0032.000000T0000Z-191215T2100Z/
Northern Erie-Crawford-
Including the cities of Erie and Meadville
410 AM EST Sun Dec 15 2019

...WINTER WEATHER ADVISORY IS CANCELLED...

Additional light snowfall may be possible today from scattered
lake effect snow showers across the primary Snowbelt areas.

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this winter storm warning went out at Dec 14, 9:42 AM EST, 1 hour 10 minutes earlier.

Area forecast discussion, Dec 14, 9:42 AM EST, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
942 AM EST Sat Dec 14 2019

.SYNOPSIS...
Low pressure over southern West Virginia will move northeast
today and deepen rapidly. High pressure will build southeast
through the central Great Lakes tonight through Sunday. Another
low pressure system will move northeast through the Ohio Valley
late Monday and Monday night and off the New England coast
Tuesday. A ridge of high pressure will build northeast into the
eastern Great Lakes through mid week followed by an Alberta
Clipper Thursday.

&&

.NEAR TERM /THROUGH SUNDAY/...
Rain is beginning to transition to rain/snow and to an all snow
in some areas. The transition to all snow is occurring earlier
than expected, which is due to cooler temperatures than
expected in some areas. The timing of the transition to all snow
will be heavily dependent on hourly surface temperatures today,
which will be a significant challenge given the variance across
the area and small changes having a big impact on the forecast.
Model guidance is too warm in areas like Mansfield, Marion,
Wooster, inland areas of Cuyahoga, Summit Medina, and Geauga
Counties, but are too cold in northwest Ohio and lakeshore
communities. This makes it a challenge because no one model is
performing best, and thus makes it difficult to generate
precipitation type and snowfall forecast. Have increased
snowfall amounts a little bit but if cooling trend continues,
will have to increase snowfall amounts even further. Currently
have widespread accumulations of around half an inch with up to
2 inches in Geauga and Ashtabula Counties in Ohio. In Northwest
Pennsylvania, have up to 7 inches in eastern parts of inland
Erie County and 2 to 4 inches in Crawford County.

Original Discussion...
An upper level trough of low pressure
will move east across the Great Lakes and become negatively
tilted by later this morning. The transition of the upper level
trough will cause low pressure over southern West Virginia to
rapidly intensify later this afternoon. The low will initially
bring abundant moisture to the local area and then as the flow
shifts around to the north, colder air will be forced south and
this should change the precipitation over to all snow from west
to east. Snow could be mixed with the rain over the western half
of the forecast area through the morning hours. This will be a
difficult forecast for northwest Pennsylvania because the
changeover timing is highly dependent on how fast the cold air
descends through the column. Model soundings indicate gradual
cooling aloft and the surface being the last to go below
freezing. Expecting heaviest snow to occur in northwest
Pennsylvania to occur this afternoon and evening and then
transition to lake effect that will affect northeast Ohio as
well. Inversion height will rise to around 7000 feet tonight and
enough synoptic moisture lingers to support snow. There is the
possibility that we could see higher snow accumulations
overnight depending on how organized the lake effect becomes.
Snow threat diminishes Sunday afternoon and evening as inversion
settles down and drier air works into the region. Therefore,
will go ahead and hoist a winter weather advisory for inland
Erie county in Pennsylvania. Snow accumulations of 4 to 6 inches
can be expected in the advisory area. Lesser accumulations
expected along the lakeshore and south of Erie county.

For the rest of the forecast area, expecting the rain/snow mix
in the west at Toledo/Findlay and mainly rain elsewhere. Then as
low pulls out to the east, the threat for precipitation outside
of the snowbelt areas diminishes.

Temperatures will likely max out by mid day across the area
ahead of the cold air advection and will see colder temperatures
tonight. Cold air advection will continue through tomorrow with
highs in the lower 30s.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
Snow showers will be ending or diminishing to flurries fairly
quickly Sunday evening. The flow will be backing with a brief stay
of high pressure Sunday evening. The next system originating from
the Texas panhandle will develop and move to the lower Ohio Valley
for Monday night/Tuesday. With cold air initially in place and warm
air advancing aloft, this system is likely to yield a wintry mix,
especially across the southern/southeastern counties. Have freezing
rain chances mentioned, but the track of the low will be critical
and will need to closely monitor. This system may yield a Winter
Weather Advisory for the area Monday into Monday night. Did limit
PoPs some Sunday night/early Monday with an initial weak wave and a
more southern track. Colder air filters in behind this system with a
changeover to all snow Monday night.  Snow departs Tuesday with dry
air and backing flow. Lake effect to take over though late Tuesday
night with another surge of colder air and deeper moisture. After
temperatures staying within an upper 20 to low/mid 30s range from
Sunday night through Tuesday, Tuesday night's lows are expected to
drop into the teens.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
With the surge of colder air for Wednesday/Thursday and a continued
west-northwest flow, lake effect snow will be a possibility. Will
need to refine precip chances for the snowbelt with coming days.
There is a lot of variation in the amount of moisture that will be
available. Toward Friday, the upper ridge begins to build/shift
overhead. Therefore for Wed/Thu will have highs in the upper
20s/lower 30s respectively, moderating to the mid/upper 30s for
Friday.

&&

.AVIATION /12Z Saturday THROUGH Wednesday/...
A mix of VFR to LIFR expected across the local area as low
pressure moves northeast along the Appalachian Mountains. This
system will continue to bring rain that will become mixed with
and change over to snow as colder air moves into the area behind
the low. The problem with this forecast is that temperatures are
still tricky in timing the changeover to snow. Plan on best
chance of snow over the eastern portions of the forecast area
this afternoon into tonight. Patchy dense fog is affecting the
portions of the area at this time and will remain through the
morning hours. Improving visibilities will take place in the
fog department after sunrise. Some improvement of conditions
will take place later tonight as low pressure pulls out to the
northeast. There is the possibility for some lake effect snow
developing tonight at Erie.

.OUTLOOK...Non-VFR possible Monday and Tuesday with periods of
rain and/or snow.

&&

.MARINE...
Have made timing and areal adjustments to the upcoming Small Craft
Advisory with the latest wind and wave guidance. Deepening low
pressure moving from the mid-Atlantic to New England today will
increase winds on the lake and bring them around from the north to
the west-northwest. West winds will continue from tonight into
Sunday with a peak a solid 30 knots. Not anticipating any Gale
concerns though with the low center quite removed from the local
area. Wind/waves diminish/subside later Sunday. Winds will back with
a brief stay of high pressure Sunday night, but respond to low
pressure moving from the mid-Mississippi Valley to West Virginia
between Monday and Tuesday. Northeast to northwest winds will make
for a choppy lake early Tuesday. Will likely need a Small Craft
Advisory by Tuesday evening through Wednesday with a stronger west-
northwest flow between an advancing cold front cross the Great
Lakes and a building high across the Ohio Valley.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...Winter Weather Advisory until 7 AM EST Sunday for PAZ002.
MARINE...Small Craft Advisory from 4 PM this afternoon to 10 PM EST
     Sunday for LEZ147>149.
     Small Craft Advisory from 10 PM this evening to 10 AM EST
     Sunday for LEZ143-144.
     Small Craft Advisory from 7 PM this evening to 4 PM EST Sunday
     for LEZ145-146.

&&

SYNOPSIS...Lombardy
NEAR TERM...Lombardy/Saunders
SHORT TERM...Oudeman
LONG TERM...Oudeman
AVIATION...Lombardy
MARINE...Oudeman
Hazardous weather outlook, Dec 14, 5:25 AM EST, 5 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
525 AM EST Sat Dec 14 2019

LEZ061-142>149-162>169-151100-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
525 AM EST Sat Dec 14 2019

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie and western Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ012-014-089-PAZ001-003-151100-
Lake-Ashtabula Inland-Ashtabula Lakeshore-Northern Erie-Crawford-
525 AM EST Sat Dec 14 2019

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Today and tonight.

Lake effect snow will develop as colder air arrives later this
afternoon into Sunday. Accumulations are possible across the
snowbelt. Stay tuned to later forecasts for updates.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ002-151100-
Southern Erie-
525 AM EST Sat Dec 14 2019

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 7 AM EST
SUNDAY...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

Low pressure will move northeast along the Appalachian Mountains
and will produce snow across northwest Pennsylvania later this
afternoon into tonight. The snow will transition into lake effect
snow tonight producing additional snowfall accumulations. There is
the possibility that lake effect could continue into Sunday. Stay
tuned to later forecasts for updates.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>011-013-017>023-027>033-036>038-047-151100-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Geauga-Hancock-
Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
525 AM EST Sat Dec 14 2019

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The track of low pressure on Monday will determine precipitation
type and amount. There is the possibility for a period snow and freezing
rain Monday morning. Light snow and/or ice accumulation may result.
Some areas may see a transition to all rain for a time too on Monday
before changing back to snow Monday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 3:10 AM ESTWinter Weather AdvisoryCLEErie8 hr
Dec 14, 10:52 AM ESTWinter Weather AdvisoryCLECrawford, Erie17 hr

Nearby

Winter Storm Warnings in Pennsylvania, 2019Every winter storm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.